# SDR FDEA201202090524

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Rt Wing Te Flap
- Component: Hinge Fitting, Doug
- Component part number: ARC050312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD HINGE PIVOT HOLE BUSHING WORN OUT.   BUSHING REPAIRED IAW EA 1-5750-76663B, PART 3.  EXISTING HOLE DIA 2.331" MAX ALLOWABLE DIA 2.3135". NEW BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-76663B, PART 3, STEP 6 AND 11.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
